# SDR 97UAL900122

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5LD26100101
- Condition: Failed
- Location: Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT REMOVED FOR TIME CONTROLLED OVERHAUL.  UNIT FAILED PROOF TEST DUE TO TORN CROUCH TAPE AT CROSS TUBE.  SCRAPPED UNIT, NOT ECONOMICALLY FEASIBLE TO REPAIR.
